Liver pain and dark urine...
12-19-2011 10:49 PM
Liver pain and dark urine...
I'm on a Superdrol/Havoc bridge cycle. My first 2 weeks were Superdrol ran at 20/30 and my 3rd week is is almost over which has been Superdrol and Havoc ran at 30/30. I started feeling a sharp pain in my liver/stomach area this week starting yesterday and my urine is dark orange. Is this dehydration or the two methyls beating me up? My bridge week is over so I'm dropping the Superdrol now. I'm running milk thistle and hawthorne with this cycle. Should I continue it on out with the Havoc to finish up?
12-19-2011 11:18 PM
I had that happen to me few years ago when I tried M1T. It was blood in my urine. It was redish if I remember correctly. At the time I cut the cycle short and jumped into PCT. I can't tell you if extra water or liver support would help though, I would leave that to the more experienced users.
12-19-2011 11:25 PM
good gosh dude.............this doesnt want you to cut the "bridge" short............?
go to the doc and get liver values tested, as well as kidney function.........superdrol is bad news buddy.
12-19-2011 11:47 PM
30mg is the breaking point for sides with most. Make sure you're drinking 1-1.5 gallons of water per day. Pain in your lower back can be a side of kidney stones, so I'd say watch out for red meat, sugar, chocolate, and most nuts. Get your protein from other sources.
I hate to say it but sides like these are part of PH/DS. Having said that, if you think you need to stop then you should probably stop. Epi isn't as bad as SD, but it's still a pretty harsh compound on your body.
12-20-2011 12:12 AM
I know it's not what you want to hear, but I'd drop the cycle and start pct of I was experiencing your symptoms. The milk thistle isn't going to do much to heal your liver if it's already damaged. I'd say it's better to cut it short rather than exacerbating your problem. That way you'd be free to run another cycle in the near future.
It might not necessarily be liver damage, but better to err on the side of caution.
12-20-2011 12:46 AM
I came home and drank a lot of water and took a multivitamin. Within a few hours of peeing orange it has changed to almost clear. Hmmm...Now what? I still have sharp pains though in my stomach area.
12-20-2011 01:13 AM
dude.....stop your cycle man.......is ending up in the ER worth an extra pound of muscle to you? then you wont be able to workout at all..........
12-20-2011 03:01 AM
I would vote for stopping, too. Give your liver a rest on the methyls. Any other symptoms like yellowing skin or eyes or pale stools?
Get to a doctor and get yourself checked out. Is your "stomach" pain on the upper right side of your abdomen? That could definitely be liver pain. You want to make sure it's nothing acute.
12-20-2011 03:04 AM
Can you get a picture of your urine up here?
12-20-2011 03:12 AM
I'm done with my cycle for sure but just wanted to add that my urine is clear now after drinking water all night and taking a multi. No other symptoms then the ones I have stated. The sharp pains seems to be all over. Stomach area, liver area, etc...
12-20-2011 03:15 AM
Yeah definitely get some pics if your urine turns dark again.
oh and get to a hospital asap
12-20-2011 03:34 AM
No alcohol for at least the next couple weeks either Good judgement on discontinuing the cycle, get some bloods done and have a doc check you out either way. Hopefully it's just a little pissed off and it's nothing serious.
12-20-2011 03:39 AM
I'm a broke full time student so I can't hit up the doctor right now. I did go out drinking saturday night and it started sunday so I'm sure it was just aggravated from all the **** it was having to deal with. My stupidity... but yes I'm definitely going into PCT to play it safe. The pains Im feeling aren't terrible. Just mild but I did start noticing them yesterday.
12-20-2011 03:54 AM
If they are on the stomach side that probably isnt liver pains.. shouldnt you be feeling pains on the opposite side of your body if they are liver related?
12-20-2011 03:58 AM
I know this stuff can cause your internals to expand so maybe it could be that as well. I'm feeling sharp pains from right underneath my chest down to my upper stomach area above my belly button. But most of the pain is definitely right in the middle of me.
12-20-2011 06:08 AM
honestly it could be internal bleeding, caused by too much acid in the stomach, ie an ulcer dude. i had the same issue when i was young and its why i stopped drinking any alcohol when i was 23. its just not worth it. it may sound funny, but try cigs and some coffee, you will find it much more enjoyable especially if you have a GF or looking for one. most girls dig guys who take care of themselves, but dont drink. you dont want party girls in your life if you are a bodybuilder bro........take it from me, been there, done that.
Originally Posted by hove131
my best advice for you is just start taking care of yourself if you dont have insurance. start taking actacids and quit thinking you cant get hurt from OTC stuff, more times than not they are worse than scripts. if you take any aspirin, stop taking it, it thins the blood, and not good for ulcers man.
PM if you need any additional help dude. you sound like a young guy and Im here to help. ive going through majoy health issues from being a HARDCORE bodybuilder when I was younger, and its not worth the added risk, take life as it comes, dont rush it ya kno?
12-20-2011 06:32 AM
Lets see a pic of the pee
12-20-2011 08:14 AM
Just to appease Fl3x...
Originally Posted by FL3X MAGNUM
12-20-2011 11:40 AM
Originally Posted by srblan
also get some NAC, take 1000mg ED, milk thislte 500-600mg a day, 2 liver 52 a day. you need to clean out and repair your liver. no boz til you get bloodwork showing your GTG.
Do your eyes have a yellow hue or tint?? that is also a sign of liver stress
12-20-2011 01:02 PM
Any back pain? Grossly red (like bright red, looks like blood) urine can be due to glomerulonephritis. The damaged kidneys lose their ability to filter larger molecules out of the urine. The result is larger molecules, such as blood, get lost in the urine. An abnormally high BP often accompanies this condition.
If the urine is more brown ("amber") than bright red, it could be due to liver stress, as others have already suggested. What you would be seeing here is the pigment of conjugated bilirubin that is liberated from destroyed liver cells.
Also of note is cholestasis, which can be caused by AAS. This would also lead to bilirubinuria (bilirubin in the urine) and may cause a brown/amber appearance. Whats happening here is that the bilirubin conjugated by the liver cannot "empty" via its normal route (down the biliary tree, into the duodenum) because the steroid has slowed down (or fully stopped) the mechanical function of the biliary ducts. This bili eventually builds up and can spill into the urine as described above.
Similar Forum Threads
By hove131 in forum Anabolics
Last Post: 09-02-2011, 04:07 PM
By redman24 in forum Anabolics
Last Post: 09-18-2010, 10:12 AM
By gocubbies73 in forum Anabolics
Last Post: 06-05-2007, 10:19 AM